Perturbation expansions for quantum many-body systems

Martin P. Gelfand, Rajiv R P Singh, David A. Huse

Research output: Contribution to journalArticle

133 Scopus citations

Abstract

A systematic method for developing high-order, zero-temperature perturbation expansions for quantum many-body systems is presented. The models discussed explicitly are spin models with a variety of interactions, in one and two dimensions. The wide applicability of the method is illustrated by expansions around Hamiltonians with ordered and disordered ground states, namely Ising and dimerized models. Computer implementation of this method is discussed in great detail. Some previously unpublished series are tabulated.

Original languageEnglish (US)
Pages (from-to)1093-1142
Number of pages50
JournalJournal of Statistical Physics
Volume59
Issue number5-6
DOIs
StatePublished - Jun 1 1990
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Fingerprint Dive into the research topics of 'Perturbation expansions for quantum many-body systems'. Together they form a unique fingerprint.

  • Cite this